# SDR CALA2020050900950

- Difficulty date: May 7, 2020
- Submitted: May 9, 2020
- Operation: Air carrier
- Aircraft: N14249
- Make and model: Boeing 737824
- Aircraft serial: 28809
- Aircraft time: 62,410 hours, 23,404 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC14981327075T6
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT ON S-25R O/B FACE WITH CORROSION FWD OF ST 500F. REF. AAR N/R:90238857 GENERATED REPAIRED AREA BETWEEN AT STA 500D+6 TO 500F+15 STGR. 25 R/H AS PER B737-800 SRM 53-00-03 PAG. 214 FIG 205 CORROSION REMOVED. REF. AAR N/R:90238857 WORK ACCOMPLISHED INSPECTED INSPECTION C/W
